# SDR SWIA202162634

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LH FLIGHT SPOILER HINGE BOLT KEEPERS HAVE CORRODED HARDWARE.   (C-CHECK- RO 11/11/21)   REPLACED LH FLIGHT SPOILER BOLT RETENTION ANGLE HARDWARE IAW CRJ 200 AMM 27-64-05-400-801
